# SDR AALA972278

- Difficulty date: December 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39367
- Make and model: Boeing 767323
- Aircraft serial: 25194
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT CHECK, RIGHT HAND EMERGENCY EXIT LIGHT FOUND INOPERATIVE.  REPLACED CONNECTOR TO RIGHT HAND EMERGENCY EXIT DOOR LIGHT.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
